Advances in Differential Equations

Stability of polytropic filtration equation with variable exponents

Zhaosheng Feng and Huashui Zhan

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We are concerned with the stability of polytropic filtration equation with variable exponents, when the degeneracy occurs on the boundary. The existence and the local integrability of weak solutions are established. The stability of weak solutions independent of the boundary value condition is investigated.

Article information

Source
Adv. Differential Equations, Volume 25, Number 5/6 (2020), 255-278.

Dates
First available in Project Euclid: 16 May 2020

Permanent link to this document
https://projecteuclid.org/euclid.ade/1589594419

Mathematical Reviews number (MathSciNet)
MR4099220

Subjects
Primary: 35B35: Stability 35K55: Nonlinear parabolic equations 35R35: Free boundary problems

Citation

Zhan, Huashui; Feng, Zhaosheng. Stability of polytropic filtration equation with variable exponents. Adv. Differential Equations 25 (2020), no. 5/6, 255--278. https://projecteuclid.org/euclid.ade/1589594419


Export citation